# SDR SWAA2025060275653

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 65,721 hours, 39,355 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON; O/B BONDING STRAP UPPER ATTACH POINT CORRODED; UNDER PANEL 431CL; AFT END OF PANEL <[01].  REPAIRED CORRODED AREA OF #1 ENG PYLON; O/B BONDING STRAP UPPER ATTACH POINT PER 25-157-01400.
